MathSciNet Relay Station
MathSciNet bibliographic data
MR1466648 57N10 (05C10)
Wang, Shicheng; Yu, Fengchun Graph manifolds with non-empty boundary are covered by surface bundles. Math. Proc. Cambridge Philos. Soc. 122 (1997), no. 3, 447–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement